Header

UZH-Logo

Maintenance Infos

On a model of diffusion of population


Chipot, M; Mardare, S (2008). On a model of diffusion of population. International Journal of Dynamical Systems and Differential Equations, 1(3):177-190.

Abstract

The goal of this paper is to investigate a stationary model for
the diffusion of a population when the death at one location depends on the
population at another.

Abstract

The goal of this paper is to investigate a stationary model for
the diffusion of a population when the death at one location depends on the
population at another.

Statistics

Citations

Altmetrics

Downloads

2 downloads since deposited on 13 Jan 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:13 Jan 2009 17:16
Last Modified:06 Dec 2017 15:35
Publisher:Inderscience Publishers
ISSN:1752-3583
Publisher DOI:https://doi.org/10.1504/IJDSDE.2008.019679
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2446953

Download